# SDR AWXA200301370

- Difficulty date: October 22, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498851
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF UPPER T-CAP REPAIR AT BS 967, RBL 10 TO RBL 48.  MAINTENANCE REMOVED UPPER T-CAP REPAIR AT BS 967, RBL 10 TO RBL 48; FABRICATED A NEW REPLACEMENT T-CAP; INSTALLED REPAIR PART IAW B737-200 SRM 53-10-9 FIG 2 PG 7-11.
